# SDR DALA2024121111651

- Difficulty date: December 10, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 88,470 hours, 29,685 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 257T110311
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 -MISC/DE- GEAR DISAGREE ON FINAL WITH THREE GREEN AND AMBER DOOR AND GEAR LIGHT ON. CORRECTIVE ACTION: R/R LANDING GEAR CONTROL LEVER.
